Join the 'Cerebral Palsy' group to help and get support from people like you.
Cerebral Palsy Questions
We found 16 questions associated with the 'Cerebral Palsy' topic.
Posted 19 Jan 2017 by • 0 answers
Hi I have mild/moderate spastic diplegia cerebral palsy. My consultant wants me to try tizanidine to help my condition. With my cerebral palsy I also find it difficult to physically relax and clench my teeth very badly at night. Could the tizanidine also help relax me and therefore also help with ...
Posted 15 Sep 2016 by • 1 answer
special needs child of 12 who does not walk or speak well had limited use of her right hand but could feed herself & hold things took Abilify for 6 days. She has been on Prozac for several years at low dose. Within 5 days of starting Abilify she has developed tremors, inability to sleep , ...
Posted 20 Aug 2016 by • 0 answers
Dr prescribed 30. My son has not taken a fall but now seems to be very unsure of himself and even has a fear of falling out of chairs. He has become very unsteady. Had anyone ever experienced thag
Posted 19 Feb 2016 by • 0 answers
... it doesn't work if I mix it in his formula ,only mix it in water . Does anyone know why this would be?
Posted 14 Mar 2015 by • 3 answers
I was just diagnosed with seborrheic dermatitis and I'm feeling really depressed. I am 49 years old and I have other issues such as cerebral palsy and obsessive compulsive disorder therefore I'm very upset and depressed that I was diagnosed with seborrheic dermatitis on my scalp.
Posted 9 Jan 2014 by • 1 answer
My 14 yr old son has been taking 10mg 3x/day for a few years for his cerebral palsy & tends to have a body odor with it. He's getting older & I'm concern this will affect his social life. Can anyone offer any suggestions to help this?
Posted 14 Apr 2013 by • 2 answers
I have quad Athetoid CP but more involved in my left side and I'm in my mid 50's.. I was a very active young man but soon after my 35th birthday, pain and lessening mobility started to plague me a lot sooner than I had expected.. I'm now completely reliant on a power-chair for ...
Posted 26 Sep 2011 by • 1 answer
I was born with mild cerebral palsy but never needed pills... I had my leg lengthened and Shriners when I was younger and a few years later that lead to arthroscopic knee surgery because my patella have moved.. they did that and I developed mild scoliosis which they didn't do much about ...
Posted 27 Jul 2010 by • 3 answers
26 yr. old male with severe brain damage, no speech, can't walk, but scoots or uses wheel chair. Having serious mood swings and not sleeping. Episodes used to be once or twice a yr. now several times weekly. Difficult to find Dr. who will treat. Could long term use of tegretol be part of the ...
Posted 17 Apr 2011 by • 1 answer
wondering if you have witnessed a progressive weakness in the spine due to this. As in scoliosis. My son along with others that have cerebral palsy have all had to have scoliosis surgery (rods). With the last surgery his catheter has come loose (3rd time) and is now going thru with drawls (having ...
Posted 15 Feb 2011 by • 2 answers
Posted 26 Mar 2010 by • 2 answers
... his hamstrings and achiles tendons surgically lengthened on both legs due to crouching at knees. He is know in chronic pain in his knees due to his gait and needs 2 knee replacements, but can it really be done if the tendons and ligaments are atrophied.He is now 6'2" Is there any ...
Posted 26 Mar 2010 by • 1 answer
I am 33yr old living with cerebral palsy, I get contractions/spasms when I am trying to write or do?
Posted 12 May 2010 by • 1 answer
... anyother activity that requires holding an object. will Baclofen ease these symtems? and is it safe when I fallow the dosagee instructions, if I fallow the dosage instruction's will there be less of a chance for sideeffects?
Posted 17 Mar 2010 by • 1 answer
... severe tightness in her legs. My question is " has anyone had a child put on this and experienced any drastic side effects?" Upon reading up on this online I was a little fearful of some things such as hallucinations, difficulty breathing, etc. Her Dr. assures me that that will happen ...